# SDR R61A201406050754

- Difficulty date: June 5, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 15,639 hours, 12,283 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 17006026401
- Condition: Degraded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT WING FUEL LINE HAS SURFACE DEGRADATION.  MX R & R LT WING FUEL LINE IAW AMM 20-10-13.
